MathSciNet Relay Station
MathSciNet bibliographic data
MR1671833 (99m:81280) 81U20
Kostrykin, V.; Schrader, R. Kirchhoff's rule for quantum wires. J. Phys. A 32 (1999), no. 4, 595–630.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement